# SDR GLBA2013042600240

- Difficulty date: April 25, 2013
- Submitted: April 26, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,652 hours, 42,753 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND 2 CRACKS IN THE TEE SECTION OF THE RT HORZ STAB LOWER AT HSS 5.000 AND 10.5 PERCENT CHORD, .75" IN LENGTH.   REPAIRED IAW EO 13-1900-55-014.  MAJOR REPAIR.
